# SDR CALA2019052400830

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 57,289 hours, 24,950 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Part number: D934702842040019
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT MLG HYD LINE BLOCK CLAMP MISSING PARTS NIS EWR PARTS PLUS 1HOUR REF IPC 32-42-04-02A ITEM 18O 1 EACH ITEM 190 2 EACH 200 AND 220 WASHER AND NUTS TOM C ORDERED PARTS AOG ITEM 180 P/N D9347028420400 190 P/N NAS6703U18 200 NAS1149D0363K 220 SELF LOCK NUT MS21043-3.
